# SDR AALA201712229025

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 23,367 hours, 9,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT GALLEY DOOR MISSING EXIT PLATE. REPLACED EXIT SIGN LENS PER AMM 33-51-00.
